# SDR N6WA20131219001

- Difficulty date: December 19, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N174GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10296
- Aircraft time: 12,003 hours, 7,910 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR DOOR OPEN WARNING MESSAGE AFTER TAKEOFF.  ADJUSTED NLG PROX SENSOR PX30 IAW CRJ700 AMM 32-61-05.  OPERATIONS CHECKED GOOD AT THIS TIME.
